MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME ELITE BIOPSY PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME ELITE BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number MEP10
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mep10 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device has not been returned for investigation.No adverse event occurred with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.
 
Event or Problem Description
Devicor medical products, inc.Received a report from our affiliate (b)(4)., stating, package damaged resulting in breach of sterile seal.No patient involvement.This has been documented in our system as record # (b)(4).

Brand Name
MAMMOTOME ELITE BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8631240
Report Number3008492462-2019-00022
Device Sequence Number19337047
Product Code KNW
UDI-Device Identifier00841911100881
UDI-Public(01)00841911100881(17)201128(10)F11846485D
Combination Product (Y/N)N
PMA/510(K) Number
K153709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2020
Device Model NumberMEP10
Device Catalogue NumberMEP10
Device Lot NumberF11846485D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1